Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Johann Schröder
Title: Operator inequalities
Additional book information: Mathematics in Science and Engineering, vol. 147, Academic Press, New York, 1980, xvi + 367 pp., $39.50.

References [Enhancements On Off] (What's this?)

  • 1. S. R. Bernfeld and V. Lakshmikantham, An introduction to nonlinear boundary value problems, Academic Press, New York, 1974. MR 445048
  • 2. K. Deimling, Ordinary differential equations in Banach spaces, Lecture Notes in Math., vol. 596, Springer-Verlag, Berlin and New York, 1977. MR 463601
  • 3. G. S. Ladde and V. Lakshmikantham, Random differential inequalities, Mathematics in Science and Engineering, vol. 150, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1980. MR 618464
  • 4. V. Lakshmikantham, Comparison results for reaction-diffusion equations in a Banach space, Confer. Sem. Mat. Univ. Bari 158-162 (1979), 121–156. A survey on the theoretical and numerical trends in nonlinear analysis, I (Proc. Third Sem. Funct. Anal. Appl., Bari, 1978). MR 568128
  • 5. V. Lakshmikantham and S. Leela, Differential and integral inequalities. I, II, Academic Press, New York, 1969.
  • 6. V. Lakshmikantham and S. Leela, Nonlinear differential equations in abstract spaces, International Series in Nonlinear Mathematics: Theory, Methods and Applications, vol. 2, Pergamon Press, Oxford-New York, 1981. MR 616449
  • 7. M. G. Protter and H. F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Englewood Cliffs, N. J., 1967. MR 219861
  • 8. J. Szarski, Differential inequalities, Monografie Mat., vol. 43, Warszawa, 1965. MR 190409
  • 9. W. Walter, Differential and integral inequalities, Springer-Verlag, Berlin and New York, 1970. MR 271508

Review Information:

Reviewer: V. Lakshmikantham
Journal: Bull. Amer. Math. Soc. 7 (1982), 409-411
American Mathematical Society